umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A note on edge-decompositions of planar graphs
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2004 (English)In: Discrete Mathematics, ISSN 0012-365X, Vol. 283, no 1-3, 263-266 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 283, no 1-3, 263-266 p.
Identifiers
URN: urn:nbn:se:umu:diva-9018OAI: oai:DiVA.org:umu-9018DiVA: diva2:148689
Available from: 2008-02-26 Created: 2008-02-26Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Häggkvist, RolandJohansson, Robert

Search in DiVA

By author/editor
Häggkvist, RolandJohansson, Robert
By organisation
Mathematics and Mathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 113 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf